Jump relations of the quadruple layer potential on a regular surface in three dimensions

Research output: Contribution to journalLetterpeer-review

2 Scopus citations

Abstract

The jump relations of the quadruple layer potential on a regular surface in three dimensions are derived. The jumps are shown to be proportional to the product of the density of the potential and the mean curvature of the underlying surface.

Original languageEnglish (US)
Pages (from-to)395-403
Number of pages9
JournalApplied and Computational Harmonic Analysis
Volume21
Issue number3
DOIs
StatePublished - Nov 2006

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Keywords

  • Jump relation
  • Mean curvature
  • Quadruple layer potential
  • Regular surface

Fingerprint

Dive into the research topics of 'Jump relations of the quadruple layer potential on a regular surface in three dimensions'. Together they form a unique fingerprint.

Cite this